# SDR ABXA20250604117

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 95,710 hours, 42,890 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX65918
- Condition: Defective
- Location: Hyd Sys
- Part time: 501,710 hours, 500,542 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, RH ENG PRIMARY HYD PUMP LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  MAINTENANCE REPLACED RH ENG EDP IAW 29-11-05.  C/W LEAK AND OPS CHECK OF RH ENG EDP. OPS CHECK GOOD AND NO LEAKS NOTED IAW B767 AMM 29-11-00 AND 29-11-05. C/W FLUSH OF THE RH HYD SYSTEM IAW B767 AMM 29-11-00.  AIRCRAFT RETURNED TO SERVICE.
